Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS North Platte, NE

May 29, 2011Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2011, 10:59 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2011, 10:59 PM CDT (03:59 UTC)
Expired
May 29, 2011, 11:29 PM CDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Boyd County, NE, Holt County, NE

The radar

The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:07 PM CDTHAIL 1.755 Sw Lynch, NE
May 29, 11:07 PM CDTHAIL 1.756 Sw Lynch, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
561 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS53 KLBF 300359
SVRLBF
NEC015-089-300445-
/O.NEW.KLBF.SV.W.0015.110530T0359Z-110530T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT SUN MAY 29 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR MIDWAY...OR 15 MILES SOUTHEAST OF
  SPENCER...AND MOVING NORTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REDBIRD STATE WILDLIFE MANANGEMENT AREA AROUND 1105 PM CDT.
  LYNCH AND BRISTOW AROUND 1110 PM CDT.
  GROSS AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4295 9846 4292 9836 4288 9830 4275 9830
      4260 9856 4267 9871 4300 9855 4301 9850
TIME...MOT...LOC 0359Z 196DEG 38KT 4272 9855
WIND...HAIL <50MPH 1.50IN

$$

TAYLOR
2 follow-up statements
440 
WWUS53 KLBF 300416
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT SUN MAY 29 2011

NEC089-300425-
/O.CAN.KLBF.SV.W.0015.000000T0000Z-110530T0445Z/
HOLT NE-
1116 PM CDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4295 9846 4292 9836 4288 9830 4276 9830
      4278 9843 4277 9847 4280 9860 4300 9855
      4301 9850
TIME...MOT...LOC 0415Z 196DEG 38KT 4285 9842

$$

NEC015-300445-
/O.CON.KLBF.SV.W.0015.000000T0000Z-110530T0445Z/
BOYD NE-
1116 PM CDT SUN MAY 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BOYD
COUNTY UNTIL 1145 PM CDT...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR LYNCH...OR 14 MILES EAST OF SPENCER...
MOVING NORTH AT 45 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOYD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4295 9846 4292 9836 4288 9830 4276 9830
      4278 9843 4277 9847 4280 9860 4300 9855
      4301 9850
TIME...MOT...LOC 0415Z 196DEG 38KT 4285 9842
WIND...HAIL <50MPH 1.50IN

$$

TAYLOR
634 
WWUS53 KLBF 300429
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT SUN MAY 29 2011

NEC015-300439-
/O.CAN.KLBF.SV.W.0015.000000T0000Z-110530T0445Z/
BOYD NE-
1129 PM CDT SUN MAY 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOYD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4295 9846 4292 9836 4288 9830 4276 9830
      4278 9843 4277 9847 4280 9860 4300 9855
      4301 9850
TIME...MOT...LOC 0429Z 249DEG 37KT 4292 9828

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:56 PM CDT, 7 hours 3 minutes earlier.

Area forecast discussion, May 29, 3:56 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT SUN MAY 29 2011

.SYNOPSIS...
MAIN LOW PRESSURE RESIDES ACROSS SE UTAH...COLORADO...AND NEW
MEXICO. WARM FRONT STALLING FROM NEAR CONCORDIA KS...HILLS CITY...TO
DENVER COLORADO. WRN  NEBRASKA REMAINS IN COOL UPSLOPE EASTERLY
WINDS AND LOW CLOUD CEILINGS. EVEN SOME PATCHY LIGHT DRIZZLE
OBSERVED. TEMPS STEADY IN THE UPPER 50S TO LOWER 60S. SOME CLEARING
INTO CHASE COUNTY.

&&

.SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY NIGHT)...

TONIGHT...ISENTROPIC UPGLIDE CONTINUES...AND ACTUALLY STRENGTHENS.
MOISTURE BECOMES THINNER THROUGH THE NIGHT WITH WEAK OMEGA PRESENT.
PREVAILING WEATHER OVERNIGHT WILL BE OVERCAST WITH PATCHY FOG AND
DRIZZLE POSSIBLE. AREAS SOUTH OF INTERSTATE 80 SHOULD NOT EXPECTED
ANY FOG OR DRIZZLE OVERNIGHT...WITH SOME BRIEF CLEARING INTO THIS
EVENING. RETAINED CHC TO SLIGHT CHANGE OF SHOWERS AND THUNDERSTORMS
IN THE NORTH CENTRAL. DEVELOPMENT WILL BE CONDITIONAL ON DISTURBANCE
IN SW FLOW ALOFT BEING ABLE TO OVERCOME CONVECTIVE INHIBITION.

MONDAY...DEEP SFC LOW TO STRETCH FROM WRN KS THROUGH EASTERN SOUTH
DAKOTA BY AFTERNOON. THE EASTWARD EXTENT OF SURFACE LOW/FRONT HAS
LESSENED CHANCE FOR VERY STRONG SOUTH/SOUTHWEST WINDS ACROSS EASTERN
ZONES. THE GFS/MAV GUIDANCE REMAINS FURTHER WEST RESULTING IN
STRONGER WINDS. GIVEN STRENGTH OF THIS SYSTEM SYNOPTICALLY...MUCH OF
WRN AND NCTRL NEBR IS LIKELY TO SEE AT LEAST ADVISORY LEVEL WINDS
EITHER AHEAD OF FRONT OR BEHIND FRONT. THUS...WILL KEEP HIGH WIND
WATCH GOING...WITH NEXT FORECAST SHIFTS TO DETERMINE FAVORED AREA
FOR STRONGER WINDS. SEVERE STORM WILL ALSO BE POSSIBLE IN MOISTURE
AXIS AHEAD OF COLD FRONT. A MODERATELY UNSTABLE ATMOSPHERE WITH
STRONG UNIDIRECTIONAL 0-6 KM SHEAR PRESENT WILL FAVOR THE
DEVELOPMENT OF SUPERCELL STORMS. INITIATION AREA LOOK TO BE FROM
NEAR OR EAST OF BASSETT THROUGH BROKEN BOW AND EVOLVE/PROPAGATE
NORTHEAST THROUGH EARLY EVENING.

TUESDAY...DRY WITH BREEZY WEST WINDS AND A MAINLY SUNNY SKY AND MILD
TEMPS IN THE MID/UPPER 70S. DEWPOINTS LOWERING TO THE UPPER
30S/LOWER 40S WILL BRING AN INCREASED FIRE DANGER WITH LOWEST RH OF
20 TO 30 PERCENT.

TUESDAY NIGHT/WEDNESDAY/WEDNESDAY NIGHT...PRECIPITABLE WATER (PWS)
VALUES INCREASE TO 0.75 TO 1.25 INCHES BY 12Z WEDNESDAY. GFS/NAM IN
GOOD AGREEMENT WITH CONVECTION DEVELOPING LATE TUESDAY NIGHT ACROSS
SWRN NEBR. PWS INCREASE TO 1 TO 1.5 INCHES BY LATE WEDNESDAY
AFTERNOON. MODERATELY UNSTABLE WITH SBCAPES FROM 1500 TO 3000 J/KG.
HIGHS MID/UPPER 80S SOUTH TO LOW 80S NORTH. POTENTIAL FOR STRONGEST
CONVECTION BY EVENING AS BACKED LOW LEVEL FLOW TO INCREASE HELICITY
VALUES FOR ROTATING STORMS WITH DEEP LAYER SHEAR OF 35 TO 45 KTS.

.EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)...

UPPER RIDGE CENTER WILL HAVE BUILT ACROSS THE LOWER MISSISSIPPI
VALLEY THURSDAY WITH AN AMPLIFIED TROUGH ACROSS THE PACIFIC
NORTHWEST AND COASTAL CALIFORNIA. A SIGNIFICANT WARM UP FORECAST
WITH A POWERFUL RIDGE TO BUILD INTO THE UPPER MISSISSIPPI VALLEY
WITH A PERSISTENT TROUGH ACROSS THE WEST COAST. MOISTURE
TRAJECTORIES INDICATE MAINLY NOCTURNAL CONVECTION FAVORED THURSDAY
NIGHT THROUGH SATURDAY NIGHT IN SWRLY FLOW ALOFT ACROSS NEW MEXICO
NORTHWARD ACROSS EASTERN COLORADO INTO THE CENTRAL PLAINS. THIS
RIDGE RUNNER TYPE SYNOPTIC SETUP NOT AGREED UPON WELL BY THE ECMWF.
THEREFORE HAVE NOT INTRODUCED POPS ATTM. WILL WATCH TRENDS WITH
FUTURE MENTION POSSIBLE. TEMPERATURES WILL EASILY WARM INTO THE MID
80S TO LOW 90S...ESPECIALLY THURSDAY. THESE TEMPERATURES WILL BE
ABOUT 10-15 DEGREES ABOVE NORMAL...AND WILL SEEM DOWNRIGHT HOT FROM
THE RECENT COOLER TEMPS OF RECENT DAYS.

&&

.AVIATION...
STRONG LOW PRESSURE SYSTEM TO MOVE ACROSS THE AREA TONIGHT AND
TOMORROW. MVFR/IFR CIGS TO CONTINUE OVER MOST OF THE AREA INTO
TOMORROW MORNING NORTH OF AN ASSOCIATE WARM FRONT. CLEAR SKIES/WARM
FRONT WILL LIFT NORTH THIS EVENING...HOWEVER EXPECT THE CLEARING
LINE TO STALL OVER SOUTHERN NEB. KLBF AT THIS TIME IS EXPECTED TO
REMAIN ON THE NORTH SIDE OF THE BOUNDARY...AND IN THE LOW IFR/MVFR
CIGS. TOMORROW MORNING THE BOUNDARY WILL RESUME MOVING
NORTHWARD...WITH VFR CONDITIONS AND WINDY CONDITIONS DEVELOPING FROM
SOUTH TO NORTH.

&&

.HYDROLOGY...
SOUTH PLATTE RIVER IS EXPECTED TO RISE DURING THIS WEEK...STILL
REMAINING WELL BELOW FLOOD STAGE...AS WARM TEMPERATURES IN THE
ROCKIES BEGIN TO MELT MORE OF THE SNOW PACK. MEANWHILE...THE NORTH
PLATTE...UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN STEADY OR
SLIGHTLY FALLING UNTIL RELEASES CHANGE FROM THE WYOMING RESERVOIRS.
LAKE MCCONAUGHY HAS ALREADY STARTED TO INCREASE RELEASES AND WILL
CONTINUE TO INCREASE RELEASES IN A STAIR STEP FASHION OVER THE NEXT
WEEK. THIS WILL CAUSE THE NORTH PLATTE RIVER TO INCREASE OVER THE
NEXT WEEK AND A HALF. BY THURSDAY THE RIVER AT NORTH PLATTE IS
EXPECTED TO BE UP TO 8.0 FEET. A RISE TO 8.5 FEET BY NEXT
WEDNESDAY...JUNE 8...IS ANTICIPATED BASED ON PLANNED RELEASES FROM
THE LAKE...HOWEVER THIS PLANNED RELEASE SCHEDULE MAY BE ALTERED
PENDING SNOW MELT IN THE MOUNTAINS AND RELEASES FROM THE WYOMING
RESERVOIRS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH IN EFFECT MONDAY
FOR NEZ008>010-025>029-036>038-057>059-069>071.

&&

SHORT TERM/EXTENDED...ROBERG
AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, May 29, 3:52 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT SUN MAY 29 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-302100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
352 PM CDT SUN MAY 29 2011 /252 PM MDT SUN MAY 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER NORTHERN
NEBRASKA...ALONG AND NORTH OF HIGHWAY 2. AN ISOLATED SEVERE
THUNDERSTORMS...CAPABLE OF LARGE HAIL...IS POSSIBLE EARLY TONIGHT
ALONG AND NORTH OF HIGHWAY 20.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HIGH WINDS FROM THE SOUTH MAY DEVELOP MONDAY AS DEEP LOW PRESSURE
DEVELOPS ACROSS THE CENTRAL PLAINS.

MONDAY...A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED ALONG AND
EAST OF HIGHWAY 281. SEVERE WEATHER IS ALSO POSSIBLE AS FAR WEST
AS HIGHWAY 83. A LINE OF STRONG OR SEVERE THUNDERSTORMS IS
EXPECTED TO DEVELOP...POSSIBLY AROUND 7 PM...FROM BUTTE SOUTH TO
NEAR BROKEN BOW. WINDS ALOFT WILL BE VERY STRONG AND THE STORMS
WILL BE CAPABLE OF LARGE HAIL AND WIND DAMAGE. THE STRONG WIND
FIELDS COULD SUPPORT THE FORMATION OF AN ISOLATED TORNADO. ROBUST
MOISTURE IS EXPECTED TO PRODUCE STORMS WITH LOCALLY HEAVY RAINFALL
ACROSS HOLT AND BOYD COUNTIES. ALL OF THIS SEVERE WEATHER SHOULD
EXIT THE AREA BY 10 PM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, May 29, 9:53 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SUN MAY 29 2011

NEZ010-029-300345-
HOLT NE-WHEELER NE-
953 PM CDT SUN MAY 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHEASTERN
HOLT COUNTIES UNTIL 1045 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FOUR CORNERS...OR 31 MILES NORTHEAST OF
BURWELL...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 1000 PM CDT.
HIGHWAY 281 MILE MARKER 170 AROUND 1015 PM CDT.
INMAN AROUND 1030 PM CDT.
PAGE AROUND 1035 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, May 29, 10:13 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             6 SE CHAMBERS           42.14N 98.67W
05/29/2011  M1.75 INCH       HOLT               NE   PUBLIC

            MARBLE TO GOLF BALL SIZED HAIL REPORTED. DURATION SO FAR
            3 MINUTES.

&&

CARMEL
Local storm report, May 29, 10:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1022 PM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             9 E CHAMBERS            42.21N 98.57W
05/29/2011  M1.25 INCH       HOLT               NE   PUBLIC

            FEW HAILSTONES TO THE SIZE OF A HALF DOLLAR.

&&

CARMEL
Local storm report, May 29, 10:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 PM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             5 SE INMAN              42.33N 98.46W
05/29/2011  M1.00 INCH       HOLT               NE   PUBLIC

&&

CARMEL
Local storm report, May 29, 10:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT SUN MAY 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             6 SE CHAMBERS           42.14N 98.67W
05/29/2011  M1.75 INCH       HOLT               NE   PUBLIC

            MARBLE TO GOLF BALL SIZED HAIL REPORTED. DURATION SO FAR
            3 MINUTES.

1017 PM     HAIL             9 E CHAMBERS            42.21N 98.57W
05/29/2011  M1.25 INCH       HOLT               NE   PUBLIC

            FEW HAILSTONES TO THE SIZE OF A HALF DOLLAR.

1024 PM     HAIL             5 SE INMAN              42.33N 98.46W
05/29/2011  M1.00 INCH       HOLT               NE   PUBLIC

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:08 PM CDTSevere Thunderstorm WarningLBFHolt52 min
May 30, 3:57 AM CDTWind AdvisoryLBFBlaine, Brown, Chase, Custer, Frontier, Garfield and 11 more14 hr
May 30, 3:03 PM CDTSevere Thunderstorm WarningLBFKeya Paha, Rock42 min
May 30, 3:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer36 min
May 30, 3:43 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown47 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningLBFBrown, Rock52 min
May 30, 4:18 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan42 min
May 30, 4:28 PM CDTTornado WarningLBFRock32 min
May 30, 4:47 PM CDTTornado WarningLBFHolt, Rock28 min
May 30, 4:55 PM CDTTornado WarningLBFBlaine35 min
May 30, 5:01 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan44 min
May 30, 5:03 PM CDTSevere Thunderstorm WarningLBFBoyd16 min
May 30, 5:10 PM CDTTornado WarningLBFHolt35 min
May 30, 5:24 PM CDTTornado WarningLBFBrown, Loup, Rock36 min
May 30, 5:33 PM CDTFlash Flood WarningLBFBlaine3 hr
May 30, 5:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Rock38 min
May 30, 5:43 PM CDTTornado WarningLBFBoyd, Holt32 min
May 30, 5:46 PM CDTTornado WarningLBFHolt, Rock29 min
May 30, 5:50 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer40 min
May 30, 5:50 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Sheridan40 min
May 30, 6:11 PM CDTSevere Thunderstorm WarningLBFHolt, Rock49 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock43 min
May 30, 6:22 PM CDTHigh Wind WarningLBFChase, Frontier, Hayes, Keith, Lincoln, Logan and 2 more98 min
May 30, 6:25 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
May 30, 6:33 PM CDTSevere Thunderstorm WarningLBFCuster42 min
May 30, 6:40 PM CDTTornado WarningLBFHolt35 min
May 30, 6:54 PM CDTTornado WarningLBFBoyd, Holt21 min
May 30, 6:56 PM CDTSevere Thunderstorm WarningLBFLoup49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.